Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 104–116 (Mi zvmmf2620)  

This article is cited in 4 scientific papers (total in 4 papers)

A stable non-negative numerical method for calculating the flow of a liquid in an open channel

S. S. Makhanov, A. Yu. Semenov

Moscow

Full text: PDF file (1626 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 85–95

Bibliographic databases:
UDC: 519.6:532.5
MSC: Primary 76M20; Secondary 76B10
Received: 19.04.1993
Revised: 16.06.1993

Citation: S. S. Makhanov, A. Yu. Semenov, “A stable non-negative numerical method for calculating the flow of a liquid in an open channel”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 104–116; Comput. Math. Math. Phys., 34:1 (1994), 85–95

Citation in format AMSBIB
\Bibitem{MakSem94}
\by S.~S.~Makhanov, A.~Yu.~Semenov
\paper A stable non-negative numerical method for calculating the flow of a liquid in an open channel
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 104--116
\mathnet{http://mi.mathnet.ru/zvmmf2620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263226}
\zmath{https://zbmath.org/?q=an:0822.76061}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 85--95
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2620
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Makhanov, A. Yu. Semenov, “A two-dimensional nonnegative algorithm for computing fluid flows in open channels”, Comput. Math. Math. Phys., 36:4 (1996), 501–507  mathnet  mathscinet  zmath  isi
    2. A. Yu. Semenov, “A method of calculating the nonlinear filtration equation for which the solution satisfies bilateral estimates”, Comput. Math. Math. Phys., 36:11 (1996), 1635–1636  mathnet  zmath
    3. Makhanov S.S., Semenov A.Y., “Six numerical schemes for parabolic initial boundary value problems with a priori bounded solution”, Appl Numer Math, 46:3–4 (2003), 353–377  crossref  mathscinet  zmath  isi
    4. K. R. Aida-zade, Y. R. Ashrafova, “Numerical leak detection in a pipeline network of complex structure with unsteady flow”, Comput. Math. Math. Phys., 57:12 (2017), 1919–1934  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:236
    Full text:95
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021